American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Do Duc Thai and Nguyen Thai Son. Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension. Proc. Amer. Math. Soc. 128 (2000) 745-754. MR 1622985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. A. Jaramillo. Bounded real-analytic submanifolds of Banach spaces . Proc. Amer. Math. Soc. 105 (1989) 126-128. MR 931740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia